# SDR SWIA2020033049580

- Difficulty date: February 19, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PRESSURE FLOOR SKIN IS CRACKED AT 2EA LOCATIONS AT APPROX FS 461 BETWEEN BL0 AND LBL 9 AND BL0 TO RBL9. SUSPECT AREAS ARE MARKED WITH RED GREASE PENCIL.  (C CHECK) RO 3/27/2020    REPAIRED PRESSURE FLOOR SKIN @ 2EA LOCATIONS AT APPROX FS.461.00 BETWEEN BL0 AND LBL 9 AND BL0 TO RBL9 REF REO. COMPLIED WITH ALL APPLICABLE STEPS OF REO. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD. SEE CONTINUATION FOR FURTHER DETAILS,
